Beware: This Dangerous special needs Drug Has Killed Many People
MDMA, an ingredient found in street drugs Ecstasy and Molly, has recently been recommended as a potential treatment for social anxiety found in young adults with ASD. this special needs drug is very dangerous. and how many studies have even been found this drug have many side effects. Let’s look beyond the shock factor and break it down.MDMA is part stimulant, part psychedelic. It’s a drug that promotes feelings of well-being (AKA a “high”), stimulation, and can distort time and sensory perceptions. It’s a synthesized drug, and does not occur in nature.this drug also cause death of many child.
It’s found in the illegal substances Ecstasy (or X) and Molly. Molly is known as the “pure” form of Ecstasy, and many people assume that the “purity” makes it safe. This is not the case, as both Ecstacy and Molly are often taken in incredible amounts and are contaminated with other drugs like ephedrine (a stimulant), dextromethorphan (a cough suppressant), ketamine, caffeine, cocaine, methamphetamine, and synthetic cathinones (the psychoactive ingredients in “bath salts”). In fact, in one previous sampling, only 20% of Ecstasy pills even had MDMA in them.
WHY IS IT ILLEGAL?
MDMA has been a Schedule 1 substance (a drug with high abuse potential and no recognized medicinal use) since the mid 1980’s. However, according to Progress and Neuro-Psychopharmacology and Biological Psychiatry, to date, over 1133 people have been given the drug for “research purposes.” Starting in the 1970s, the (still legal) drug was administered to therapists’ patients as an addition to therapy.Researchers noted the positive effects of MDMA, like its ability to allow people to talk openly about themselves and relationships, while decreasing anxiety and fear.
Negative health effects of MDMA include: increased heart rate and blood pressure, muscle tension, involuntary teeth clenching, nausea, blurred vision, faintness, chills or sweating.This special needs drug caused deaths of many child. In high doses, it can interfere with a body’s temperature regulation, leading to skyrocketing internal temps that can cause liver, kidney, or cardiovascular system failure, or even death. It can also interfere with its own metabolism, which can lead to harmful build-up levels if it is taken repeatedly in a short time frame.